# SDR ASAA2019092330816

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08819
- Aircraft time: 794 hours, 187 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FADEC MAINTENANCE MESSAGE ON SHUTDOWN. GROUNDED - YES. ACCOMPLISHED FADEC TEST PER AMM 73-29-00, OPS CHECK GOOD. MESSAGE CLEARED. OK FOR SERVICE.
